# SDR SWAA2024022649057

- Difficulty date: February 5, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB JUST O/B OF I/B AFT FLAP WORN.<[01] REMOVED I/B AND O/B SERRATED PLATES PER SRM 51-40-02.;[02] REMOVED DAMAGE ON LEFT WING DEFLECTION CONTROL RIB TAB PER SRM 57-51-02-2R-4.;[03] REMOVED DAMAGE ON LEFT WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1.;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3;[05] FABRICATED ITEM (2) FILLER TREATED AND PRIMED PER SRM 57-51-02-2R-4.;[06] REMOVED (12) EACH FASTENERS COMMON TO UPPER SHELF PANEL AND WEB PER SRM 51-40-02.;[07] LOCATED AND DRILLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1.;[08] C/W INSPECTION OF C/A #7 ONLY;[09] INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1.;[10] REMOVED (9) FASTENERS COMMON TO UPPER SHELF PANEL AND UPPER SUPPORT BEAM PER SRM 51-40-02.;[11] INSTALLED (12) EACH FASTENERS COMMON TO UPPER SHELF PANEL AND WEB PER SRM 51-40-02.;[12] VERIFIED INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1. RII;[13] VERIFIED REMOVED (9) FASTENERS COMMON TO UPPER SHELF PANEL AND UPPER SUPPORT BEAM PER SRM 51-40-02. AND;  INSTALLED (12) EACH FASTENERS COMMON TO UPPER SHELF PANEL AND WEB PER SRM 51-40-02.;[14] REPAIRED PER SRM 57-51-02-2R-4.;[15] RII INSPECTION PORTION COMPLIED WITH. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED. REPAIRED PER SRM 57-51-02-2R-4.
